Show simple item record

dc.contributor.author Zorboska, Nina
dc.date.accessioned 2014-08-14T07:06:46Z
dc.date.available 2014-08-14T07:06:46Z
dc.date.issued 2002-1-1
dc.identifier.citation Nina Zorboska, “Toeplitz operators with BMO symbols and the Berezin transform,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 46, pp. 2929-2945, 2003. doi:10.1155/S0161171203212035
dc.identifier.uri http://hdl.handle.net/1993/23786
dc.description.abstract We prove that the boundedness and compactness of the Toeplitz operator on the Bergman space with a BMO1 symbol is completely determined by the boundary behaviour of its Berezin transform. This result extends the known results in the cases when the symbol is either a positive L1-function or an L∞ function.
dc.title Toeplitz operators with BMO symbols and the Berezin transform
dc.type Journal Article
dc.language.rfc3066 en
dc.description.version Peer Reviewed
dc.rights.holder Copyright © 2003 Hindawi Publishing Corporation
dc.date.updated 2014-08-14T07:06:46Z
dc.identifier.doi http://dx.doi.org/10.1155/S0161171203212035


Files in this item

This item appears in the following Collection(s)

  • Research Publications [1137]
    This collection contains full text research publications authored or co-authored by University of Manitoba researchers.

Show simple item record

View Statistics